# SDR SWAA2023030999435

- Difficulty date: February 5, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FWD CARGO L/H SIDE 'Z' CHANNEL AT FASTENER HOLES STR 26L STA 460 TO 480 MKD<[01] ENTER IN ERROR - WRONG DESCRIPTION - SHOULD BE ' CORROSION';[02] CORRECTION ON STEP # 1 - SHOULD BE FOR FAULT #TTG8Q00HNHK1;[03] VERIFIED STEP 2;[04] REMOVED CORROSION AT FWD CARGO L/H SIDE 'Z' CHANNEL STR 26L STA 460 TO 480 AND FOUND OUT LIMITS CORROSION GOING THRU THE HOLES PER B737-700 SRM 51-10-02-0G-0;[05] VERIFIED STEP #4.;[06] STARTED ZEE CHANNEL REPAIR AT FWD CARGO PER B737-700 SRM 53-00-53-2R-5 REPAIR 5;[07] CUTOUT DAMAGED PART OF SIDEPLATE (93') PER B737-700 SRM 53-00-53-2R-5 FIG.202 AND SRM 51-10-02-0G-0.;[08] VERIFIED STEP # 6 AND 7;[09] PERFORMED HFEC INSP ON CUT OUT AREA; IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10/17/23. NO CRACK FOUND.;[10] FABRICATED NEW SIDEPLATE SECTION AND SPLICE PER B737-700 SRM 53-00-53-2R-5 FIG. 202; MATERIAL USED BAC 1496-444 7075-T6 PO#1800018 (SIDEPLATE AND SPLICE).;[11] VERIFIED STEP 10. OK TO TREAT AND PRIME NEW SIDEPLATE SECTION AND SPLICE.;[12] TREATED AND PRIMED NEW SIDEPLATE SECTION AND SPLICE PER B737-700 SRM 51-20-01-0G-0 & AMM 51-21-72-370-804;[13] VERIFIED STEP #12; TREAT AND PRIME. OK TO ASSEMBLE 'Z' CHANNEL.;[14] INSTALLED Z CHANNEL REPAIR PARTS AT L/H SIDE FWD CARGO FROM STA 400 TO STA 489 PER B737-700 SRM 53-00-53-2R-5 REPAIR 5;[15] VERIFIED STEP #14. COMPLETED REPAIR.
